# SDR DALA2024021502256

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,704 hours, 42,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 FIVE MARKED HOLES HAVE TOOLING DAMAGE. CORRECTIVE ACTION: OVERSIZED 5EA HOLES, 4 AT .308, 1 AT .402.  C/W BHEC ON 5 OVERSIZED HOLES PER PRI 615664-14AD REV.O. NO INDICATIONS NOTED. 5EA HOLES REPAIRED IAW ERA 615664-14AD REV ORIG.
